# SDR QXEA2019120200440

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,792 hours, 31,034 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ABOUT 5 MINUTES FROM LANDING, MASTER CAUTION FOR #1 RUD HYD CAME ON AND REMAINED ON. THE CREW RAN THE E&A CHECKLIST AND IT SAID THAT MTX ACTION REQUIRED PRIOR TO NEXT FLIGHT. REMOVED FROM SERVICE. C/W FIM TASK 27-20-00-810-804. FCECU FAILURE 6E/6D LOGGED IN PRESENT FAULTS. CLEARED FAULTS AND PERFORMED OPERATIONAL TEST OF THE RUDDER CONTROL SYSTEM PER THE FIM TASK. OPS TEST PASS, #1 RUD HYD CAUTION REMAINED EXTINGUISHED AND NO FAULTS POSTED IN CDS. RETURNED TO SERVICE.
